# SDR SWAA2017022211934

- Difficulty date: February 6, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 42,024 hours, 24,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUPPORT ZEE CORRODED BETWEEN BS 747 TO 767, STRINGER 25R.  R & R THE SUPPORT IAW SRM AND DWG.
